# SDR CALA2017071002168

- Difficulty date: July 10, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N79279
- Make and model: Boeing 737824
- Aircraft serial: 31597
- Aircraft time: 45,948 hours, 15,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 20 THRU 28 DEF JUST BELOW OVERHEAD BINS INOPERATIVE WHEN SELECTED ON.  REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-5 1-06.  LIGHTS OP CHECKED GOOD.
